# SDR USAA960130

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION 2 PLACES 3 INCHES BY 8 INCHES AND 3 INCHES BY 20 INCHES FLOOR BEAM T-CAP, BS 344 LBL 55 AND RBL 8 TO LBL 14.  REPLACED 4 FEET OF T-CAP.  REPAIRED PER TR 53-10-13.  (M)
